MathSciNet Relay Station
MathSciNet bibliographic data
MR2791725 (2012b:34217) 34K20 (34K12)
Tunç, Cemil On the stability and boundedness of solutions of nonlinear third order differential equations with delay. Filomat 24 (2010), no. 3, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement